Abortion/Mifegyne

Advertisement


Question
I'm 17 weeks pregnant, and I was given 400mg of Mifegyne roughly 30 hours ago and I've experienced no cramping or bleeding. Is this normal or is it possible its not working?

Answer
Hi jamie,

What did the doc tell you ? I think you need another drug, called misoprostol. Was that one given to you also ?
Normally bloodless after Mife follows within 24 hours. But do not be too impatient....
For further info you ' d better contact the doc who gave you the drug.
Good luck, dr Shan

Abortion

All Answers


Answers by Expert:


Ask Experts

Volunteer


no more working for A.E.

Expertise

STOPPED WORKING FOR ALL EXP. PER 1-10- 14

Experience

Since 1968 I have worked as physician in several abortion clinics in Taiwan and also worked in Europe. (Britain, Spain, Germany, the Netherlands and Austria.)

Education/Credentials
MD, University of Taipei. PhD, University of Utrecht

©2016 About.com. All rights reserved.